Results 1 to 17 of 17
Like Tree1Likes
  • 1 Post By nobby02
What day am I on again....oh yeah EIGHT.
  1. #1
    girl80902 is offline Member
    Join Date
    Jan 2012
    Posts
    90

    Default What day am I on again....oh yeah EIGHT.

    It's a good day when you wake up and lost track of what detox day your on......just sayin! I slept pretty good....hours at a time. Still woke up a bit but that has always been me anyway. No aches no pains...no headaches no tiredness. Think I'm good now. All in all I only had day 2 with minor aches and day 3 was stupid amounts of irritability and by day 4 slight amount.

    Now I'm off to pay it forward the encouragement and support from you all.

    Nobby how are you today? Please keep in touch I can't stop thinking about your brother and it really bothers me. You and your family are in my thoughts and prayers.

    Izzn, Sweets I hope and pray you can get some rest soon. I know what its like to go days without sleep (for work ). I hate that feeling of just wanting to lay down and rest and can't!

  2. #2
    nobby02 is offline Member
    Join Date
    Feb 2011
    Posts
    305

    Default

    Oh heck yeah I am still tracking.,....hahaha I am writing this at exactly 10:07 last wed I had my last 10/500.

    Izz, are you out there, come join us in the V support group. I hope you are doing better, wish I was there to help you, I would stay up with you if needed.
    girl80902 likes this.

  3. #3
    girl80902 is offline Member
    Join Date
    Jan 2012
    Posts
    90

    Default

    Quote Originally Posted by nobby02 View Post
    Oh heck yeah I am still tracking.,....hahaha I am writing this at exactly 10:07 last wed I had my last 10/500.

    Izz, are you out there, come join us in the V support group. I hope you are doing better, wish I was there to help you, I would stay up with you if needed.
    Nobby I got you both added in the V and have sent off the questions but still waiting for replies from you. Hope I'm doing it right. Let me know?

  4. #4
    nobby02 is offline Member
    Join Date
    Feb 2011
    Posts
    305

    Default

    I have already sent you a reply, strange. Your first email.

  5. #5
    girl80902 is offline Member
    Join Date
    Jan 2012
    Posts
    90

    Default

    Quote Originally Posted by nobby02 View Post
    I have already sent you a reply, strange. Your first email.
    AWESOME....now that's some high speed tracking Nobby....lol! Will reply.

  6. #6
    girl80902 is offline Member
    Join Date
    Jan 2012
    Posts
    90

    Default

    s to
    Quote Originally Posted by nobby02 View Post
    I have already sent you a reply, strange. Your first email.
    It hasn't sent me the reply yet.....still waiting.

  7. #7
    nobby02 is offline Member
    Join Date
    Feb 2011
    Posts
    305

    Default

    Okay will try again. I am feeling good on one hand but very weepy. Is that a symptom for you girl? IZZZZZ check in please, no matter where you are at. We are here.

  8. #8
    girl80902 is offline Member
    Join Date
    Jan 2012
    Posts
    90

    Default

    Quote Originally Posted by nobby02 View Post
    Okay will try again. I am feeling good on one hand but very weepy. Is that a symptom for you girl? IZZZZZ check in please, no matter where you are at. We are here.
    No not weepy. I don't have time to be weepy really.....but I did feel a hightened sense of emotions the 6th day due to trying to get this communications situation secure, so I can have give you better directions for your brother and family! That is why my mind was racing all that night, so I couldn't sleep. It's really bothering me about him. I have amazing sense of where 'mI needed and what I need to do to get there.....comes with the job.

  9. #9
    Join Date
    Dec 2011
    Posts
    142

    Default

    Nobody02: I def went through being weepy. I would just start crying sometimes and wouldn't even know why. I think it's part of your body and mind readjusting to everything. While on pills I think it made my emotions numb, I never really laughed, cried or shower much emotion other than being irritable sometimes worrying about pills.. Running low or running out. I took it as I'm starting to get my sense of feeling back. While crying isn't always an ideal emotion, it's expressing emotion and with that joy, happiness and laughter will also come too.

  10. #10
    nobby02 is offline Member
    Join Date
    Feb 2011
    Posts
    305

    Default

    Thanks ready, I am def prone to weep, I am a cryer anyway so maybe I shouldn't put too much stock in it. I am still taking the Immodium, is it just me but when having a number 2 I feel nauseous and it hurts, maybe should get that checked out, shouldn't hurt to have a bowel movement right??? Hey girl, gonna reply to one of your emails, let me know you got it.

  11. #11
    girl80902 is offline Member
    Join Date
    Jan 2012
    Posts
    90

    Default

    Quote Originally Posted by nobby02 View Post
    Thanks ready, I am def prone to weep, I am a cryer anyway so maybe I shouldn't put too much stock in it. I am still taking the Immodium, is it just me but when having a number 2 I feel nauseous and it hurts, maybe should get that checked out, shouldn't hurt to have a bowel movement right??? Hey girl, gonna reply to one of your emails, let me know you got it.
    Okay nobby I got it and responded already. As for the bowl issues, have you tried stopping the immodium? It will take a few days for your body to adjust again each time you stop a medicine. It should hurt unless you're not getting enough fluids....the immodium takes fluids out of your colon....that's why it stops the runs.

  12. #12
    nobby02 is offline Member
    Join Date
    Feb 2011
    Posts
    305

    Default

    oh no my tummy is doing twirls, not going to stop the immodium yet. It hurts too much, I feel very sick but to be honest this is withdrawal related I have had this a while.

    I think there is possibly an ulcer or hemmoroid that gets irritated in my lower intestines that makes having a bowel movement hurt and nausea.

  13. #13
    girl80902 is offline Member
    Join Date
    Jan 2012
    Posts
    90

    Default

    Quote Originally Posted by nobby02 View Post
    oh no my tummy is doing twirls, not going to stop the immodium yet. It hurts too much, I feel very sick but to be honest this is withdrawal related I have had this a while.

    I think there is possibly an ulcer or hemmoroid that gets irritated in my lower intestines that makes having a bowel movement hurt and nausea.
    nobby when was the last time you were on antibiotics and for how long???

  14. #14
    nobby02 is offline Member
    Join Date
    Feb 2011
    Posts
    305

    Default

    I don't remember, I have never taken a long course of antibiotics, either a 10 day course or the five day one. Over a year at least I think. I think I got IV antibiotics at all of my surgeries but I could be wrong.

  15. #15
    girl80902 is offline Member
    Join Date
    Jan 2012
    Posts
    90

    Default

    Quote Originally Posted by nobby02 View Post
    I don't remember, I have never taken a long course of antibiotics, either a 10 day course or the five day one. Over a year at least I think. I think I got IV antibiotics at all of my surgeries but I could be wrong.
    Yes you did get IV antibiotics during everone of your surgeries....its a precaution they almost always use. With that being said, if your bowel issues started sometime after one of your surgeries then I'm willing to bet you have a bacterial infection because your symptoms sound exactly like my patients who have this after they've had either had antibiotics for a long period of time or very strong antibiotcs after surgeries. Antibiotics clean out all the good bacteria and if you've had them a long time and your body is weak then the bad bacteria can flourish and reak havoc on your intestines.Your intestines get imflammed when left untreated, that causes pain and sometimes bleeding if left untreated. You would need to get an atibiotic like Flagell or Bactrin. Just my opinion from experience is all.

    let me know if you got the e-mail from the V site please?

  16. #16
    nobby02 is offline Member
    Join Date
    Feb 2011
    Posts
    305

    Default

    Actually it is one of the issues that lead to the hysterectomy, and the MRI's and the colonoscopy. It was just a mess of pain down there and as women we know there is a lot down in that region that could be wrong.

    Now that my uterus is gone I can feel EVERY little gas bubble and yuckiness. Got hugely constipated after the hysterecomy think I made an uncomfortable situation worse.

  17. #17
    girl80902 is offline Member
    Join Date
    Jan 2012
    Posts
    90

    Default

    Quote Originally Posted by nobby02 View Post
    Actually it is one of the issues that lead to the hysterectomy, and the MRI's and the colonoscopy. It was just a mess of pain down there and as women we know there is a lot down in that region that could be wrong.

    Now that my uterus is gone I can feel EVERY little gas bubble and yuckiness. Got hugely constipated after the hysterecomy think I made an uncomfortable situation worse.

    Did the MRI and GI test come back normal? Sounds like Chrones or IBS. Did they ever try you on a bacterial antibiotic?

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22